Alert archive / Wisconsin / River Flood Warnings in 2015

River Flood Warning 8, NWS Green Bay, WI

December 14, 2015Marathon County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Dec 14, 2015, 3:00 PM CST for Marathon County, Wisconsin. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Dec 14, 2015, 3:00 PM CST (21:00 UTC)
Expired
Dec 15, 2015, 3:51 PM CST
In force
25 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

County Marathon County, WI

The radar

The La Crosse radar (KARX), 148 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Eau Pleine River near Stratford (STRW3).

Action stage
11 ft
Minor stage
15.5 ft
Moderate stage
19 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05399500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WGUS43 KGRB 142151
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CST MON DEC 14 2015

...The National Weather Service in Green Bay has issued a flood 
warning for the following rivers in Wisconsin... 

  Big Eau Pleine River near Stratford affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC073-151251-
/O.NEW.KGRB.FL.W.0008.151214T2100Z-000000T0000Z/
/STRW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
351 PM CST MON DEC 14 2015

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Big Eau Pleine River near Stratford.
* at  3:00 PM Monday the stage was 15.1 feet. 
* Flood stage is 15.5 feet. 
* At 15.5 feet...Flooding affects mainly agricultural land.  Some 
  cottages may be affected by water on the western end of the Big Eau
  Pleine Reservoir...or about 5 miles downstream of the gage on 
  Highway 97.  

&&

LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
      4478 9021 4495 9031             

$$

SAC
1 follow-up statement
429 
WGUS83 KGRB 150454
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1054 PM CST MON DEC 14 2015

...The flood warning is cancelled for the following rivers in upper 
Wisconsin...

  Big Eau Pleine River near Stratford affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-150524-
/O.CAN.KGRB.FL.W.0008.000000T0000Z-151215T0454Z/
/STRW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 PM CST MON DEC 14 2015

The Flood Warning is cancelled for
  The Big Eau Pleine River near Stratford.
* At 10:00 PM Monday the stage was 14.2 feet. 
* Flood stage is 15.5 feet. 
* At 13.0 feet...There is widespread lowland flooding.  The river 
  current is strong.  

&&

LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
      4478 9021 4495 9031             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 14, 11:57 AM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Dec 14, 11:57 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 AM CST MON DEC 14 2015

CORRECTED TYPOS IN UPDATE SECTION

UPDATE
ISSUED AT 1140 AM CST MON DEC 14 2015

COLDER AIR COMING IN FASTER THAN EXPECTED OVER NC WI WI...CAUSING
A MIX OF FREEZING RAIN..SLEET AND SNOW...WHICH WILL EVENTUALLY
CHANGE OVER TO ALL SNOW THIS AFTERNOON. HAVE INCREASE SNOWFALL
AMOUNTS OVER OUR NW COUNTIES (2 TO 5 INCHES)...MENTIONED A MIX OF
SN/FZRA/IP DURING THE CHANGEOVER PERIOD...AND ISSUED A WINTER
WEATHER ADVISORY FOR VILAS AND ONEIDA COUNTIES. TRAVEL CONDITIONS
WILL BECOME HAZARDOUS OVER PARTS OF NORTH CENTRAL WI THIS
AFTERNOON AND EVG.
&&

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 454 AM CST MON DEC 14 2015

CLOSED UPPER LOW IS EXPECTED TO MOVE FROM NORTHERN MISSOURI TO
LOWER MICHIGAN WHILE A SURFACE LOW TRACKS FROM NORTHEAST IOWA
ACROSS NORTHEAST WISCONSIN LATER TODAY. AS THE LOW LIFTS TO THE
NORTHEAST THE HEAVIEST RAIN WILL LIFT NORTH AS WELL. WILL KEEP THE
FLOOD WATCH GOING AS MORE THAN TWO INCHES HAVE FALLEN SO FAR AND A
FEW RIVERS ARE FORECAST TO APPROACH FLOOD STAGE LATER TODAY. THERE
MAY BE SOME URBAN FLOODING TOO AS THE HEAVIER RAINS MOVE ACROSS
THE AREA TODAY.

A FEW RECORD HIGHS COULD BE TIED OR EXCEEDED EARLY TODAY ACROSS
EAST CENTRAL WISCONSIN BUT OTHERWISE TEMPERATURES WILL REMAIN
STEADY OR SLOWLY FALL TODAY. 850MB AND 925MB FORECAST TEMPERATURES
SUGGEST THAT THE RAIN SHOULD CHANGE TO SNOW ACROSS FAR NORTHERN
WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING. A COUPLE OF
INCHES ARE POSSIBLE IN VILAS COUNTY WITH LESS TO THE SOUTH.

LOWS TONIGHT WILL BE MUCH COOLER THAN THE LAST FEW NIGHTS BUT
STILL 10 TO 15 DEGREES ABOVE NORMAL. CLOUDY AND COOLER WEATHER
EXPECTED TUESDAY WITH HIGHS ONLY ABOUT TEN DEGREES ABOVE NORMAL.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 454 AM CST MON DEC 14 2015

GUIDANCE APPEARS TO BE CONSISTENT IN TAKING A CNTRL CONUS UPR TROF
EWD TOWARD THE EAST COAST BY NEXT WEEKEND. WITHIN THIS UPR TROF WL
BE ANOTHER SYSTEM LIFTING NE INTO THE GREAT LAKES DURING THE TUE
NGT THRU WED NGT TIME FRAME. THIS LATEST STORM TO PASS TO OUR
WEST...THUS THE AREA TO BE IN THE WARM SECTOR WITH MOST OF THE
PCPN FALLING AS RAIN. A MODEST UPR RDG BUILDING OVER THE WRN CONUS
LATE IN THE WEEK WL BRING A NW FLOW TO WI AND THIS WL TAKE TEMPS
DOWN CLOSER TO NORMAL...ESPECIALLY FOR FRI AND SAT.

MODELS ARE CONSISTENT IN TAKING THIS NEXT SYSTEM FROM THE CNTRL
PLAINS NE TOWARD THE UPR MS VALLEY TUE NGT. THE TIMING OF PCPN
INTO WI WL BE CRITICAL TO DETERMINING PCPN TYPE...ESPECIALLY OVER
NRN WI WHERE SFC TEMPS ARE EXPECTED TO HOVER AT OR SLIGHTLY BELOW
FREEZING. IF PCPN MOVES IN FASTER THAN EXPECTED...THERE COULD BE A
MIXED PCPN EVENT INCLUDING LIGHT SNOW AND LIGHT SLEET. IF THE PCPN
TIMING IS DELAYED AT ALL...ENUF WARM AIR MAY GET PULLED NORTH TO
HAVE THE PCPN FALL MORE AS RAIN. LATEST TIMING WOULD BRING PCPN
INTO CNTRL WI TOWARD MIDNGT AND THE LAKESHORE TOWARD DAYBREAK.
THEREFORE...WL MENTION A CHC OF LIGHT SNOW/SLEET MIX OVER THE
NORTH...A RAIN/SNOW (PERHAPS A LITTLE FREEZING RAIN) CNTRL/FAR NE
WI AND ALL RAIN E-CNTRL SECTIONS. MIN TEMPS TO RANGE FROM AROUND
30 DEGS N-CNTRL...MID TO UPR 30S NEAR LAKE MI.

AS THE STRONG SFC LOW CONTS TO TRACK NEWD TOWARD THE MN ARROWHEAD/
WRN LAKE SUPERIOR ON WED...A CDFNT IS FCST TO SWEEP ACROSS WI AND
HELP GENERATE ADDITIONAL PCPN ACROSS THE FCST AREA. ANY MIXED PCPN
OVER THE NORTH OR CENTRAL SECTIONS OF THE STATE WL TRANSITION TO
ALL RAIN AS WARMER AIR GETS PULLED NWD AHEAD OF THE CDFNT. IT IS
POSSIBLE THAT THE NORTHWOODS COULD SEE A MINOR SLUSHY ACCUMULATION
LATE TUE NGT INTO EARLY WED MORNING BEFORE THE WARMER AIR ARRIVES.
MAX TEMPS WL REACH AROUND 40 DEGS NORTH...MID TO UPR 40S E-CNTRL
WI.

THE LOW PRES LIFTS INTO S-CNTRL ONTARIO WED NGT AS COLDER AIR
WRAPS INTO WI. THIS WL ALLOW LINGERING RAIN TO GRADUALLY MIX OR
CHANGE OVER TO SNOW FROM WEST TO EAST. HIGHER QPF AMOUNTS BY THIS
TIME SHOULD HAVE SHIFTED NORTH WITH THE BETTER LIFT/FORCING...THUS
AM NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION. MIN TEMPS TO
DROP INTO THE MID TO UPR 20S CNTRL WI...LWR 30S ERN WI. A NEW UPR
RDG IS FCST TO PUSH INTO THE WEST COAST ON THU WITH THE E-CNTRL
NOAM UPR TROF STRENGTHENING A BIT. WEAK SHRTWVS MOVING THRU THIS
UPR TROF MAY KICK OFF A FEW SNOW SHWRS OR FLURRIES OVER PARTS OF
NE WI...OTHERWISE MOSTLY CLOUDY SKIES TO PREVAIL. IT WL BE
NOTICEABLY COOLER ON THU WITH READINGS HEADED DOWNWARD CLOSER TO
NORMAL. LOOK FOR MAX TEMPS TO RANGE FROM THE UPR 20S N-CNTRL WI...
TO THE MID 30S E-CNTRL WI.

THE SMALL CHCS FOR LIGHT SNOW SHWRS OR FLURRIES WL CONT OVER PARTS
OF THE REGION THU NGT INTO FRI AS THE UPR TROF WORKS EWD THRU THE
GREAT LAKES. ONCE AGAIN...DO NOT ANTICIPATE MUCH IN THE WAY OF
ACCUMULATION THRU FRI WITH THIS UPR SYSTEM. THE FOCUS MAY BE ON
THE COOLING TEMPS AS MINS THU NGT FALL INTO THE TEENS N-CNTRL/
PARTS OF CNTRL WI AND LWR 20S EAST. WIND CHILLS BY DAYBREAK COULD
BE PUSHING SINGLE DIGITS NORTH. MAX TEMPS ON FRI WL BE NEAR NORMAL
FOR MID-DECEMBER (LWR 20S NORTH - MID TO UPR 20S SOUTH).

SNOW CHCS ARE EXPECTED TO COME TO AN END ON SAT AS A SFC RDG AXIS
BUILDS ACROSS WI AND FINALLY BRINGS SOME SUNSHINE TO THE FCST
AREA. AS THE RDG SLIPS TO OUR EAST BY NEXT SUNDAY...RETURN FLOW
DEVELOPS IN EARNEST AS WINDS TURN SW AND INCREASE. A SURGE OF WAA
WL NOT ONLY BOOST TEMPS BACK ABOVE NORMAL...BUT THE WAA SHOULD
ALSO BRING MORE CLOUDS TO THE AREA. HAVE HELD OFF ON ANY PCPN CHCS
ON SUNDAY AS THE ATMOSPHERE TO BE INITIALLY TOO DRY TO SUPPORT
PCPN. MAX TEMPS ON SUNDAY WL REACH THE LWR 30S NORTH...MID TO UPR
30S SOUTH.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1140 AM CST MON DEC 14 2015

A LARGE BAND OF PCPN CONTINUED TO PIVOT NW OVER THE FCST AREA
AT MIDDAY...WHERE IT WAS ENCOUNTERING COLDER AIR OVER NC WI...
RESULTING IN MIXED PCPN AND SNOW. WIDESPREAD IFR/LIFR CONDITIONS
WERE OCCURRING THERE. FARTHER SE...PCPN HAD BECOME MORE SCATTERED
AND SOME IMPROVEMENT IN CIGS WAS SEEN OVER THE SOUTHERN FOX
VALLEY. THE MAIN AREA OF PCPN WILL PULL OUT OF NC/FAR NE WI THIS
EVG...WITH ONLY ISOLD/SCT PCPN REMAINING ELSEWHERE. PCPN TYPE
WILL TRANSITION TO A MIX OR TO SNOW FROM NW TO SE DURING THE LATE
AFT/EVG. MOST PLACES SHOULD RETURN TO MVFR OR LOW-END VFR
CONDITIONS LATER THIS AFTERNOON AND EVG AS THE PCPN TAPERS OFF.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR WIZ013-019>022-030-
031-035>040-045-048>050-073-074.

WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ010.

WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ005.
&&

UPDATE.........KIECKBUSCH
SHORT TERM.....RDM
LONG TERM......KALLAS
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Dec 14, 10:45 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1045 AM CST MON DEC 14 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1045 AM CST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING OF URBAN AREAS...BASEMENTS AND SOME RIVERS AND STREAMS IS
POSSIBLE TODAY A BAND OF MODERATE TO HEAVY RAIN MOVE NORTH ACROSS
THE AREA. THE RAIN WILL DIMINISH BY EVENING...BUT RIVERS AND
STREAMS ARE EXPECTED TO CONTINUE TO SLOWLY RISE.

WINTER WEATHER IS EXPECTED OVER FAR NORTH CENTRAL WISCONSIN THIS
AFTERNOON AND EVENING...WHERE 2 TO 5 INCHES OF SNOW IS EXPECTED.
A BRIEF PERIOD OF FREEZING RAIN AND SLEET COULD ALSO RESULT IN
MINOR ICE ACCUMULATIONS OVER NORTH CENTRAL AND PARTS OF FAR
NORTHEAST WISCONSIN. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINOR FLOODING IS POSSIBLE ON SOME RIVERS OVER THE NEXT FEW DAYS.
PERSONS LIVING IN FLOOD PRONE AREAS SHOULD LISTEN FOR LATER INFORMATION.

ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION TUESDAY NIGHT INTO
WEDNESDAY NIGHT. THIS SYSTEM IS FORECAST TO PASS TO OUR WEST...SO
MOST OF THE PRECIPITATION SHOULD FALL AS RAIN. HOWEVER...WITH
TEMPERATURES HOVERING AROUND FREEZING ACROSS THE NORTH TUESDAY
NIGHT...ANY PRECIPITATION MAY START OUT AS A LIGHT SNOW AND SLEET
MIX. THIS COULD LEAD TO A LIGHT SNOW ACCUMULATION OVER NORTH
CENTRAL AND FAR NORTHEAST WISCONSIN LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING BEFORE TEMPERATURES WARM ENOUGH TO CHANGE THE
PRECIPITATION TO ALL RAIN TOWARD MIDDAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
REPORTS OF HEAVY RAINFALL...FLOODING...SNOW ACCUMULATIONS AND
FREEZING PRECIPITATION WOULD BE GREATLY APPRECIATED BY THE
NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-151645-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1045 AM CST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

KIECKBUSCH

In the hours before

Local storm report, Dec 14, 10:42 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1042 AM CST MON DEC 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       SCANDINAVIA             44.46N 89.13W
12/14/2015  M3.76 INCH       WAUPACA            WI   TRAINED SPOTTER

            TOTAL FOR THE PAST 36 HOURS. STANDING WATER IN FIELDS.

&&

MG
Local storm report, Dec 14, 10:47 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 AM CST MON DEC 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLOOD            BELLEVUE                44.43N 87.91W
12/14/2015                   BROWN              WI   BROADCAST MEDIA

            WLUK TV RELAYS PHOTO AND VIDEO VIA SOCIAL MEDIA OF WILLOW
            AND BOWER CREEKS OVER BANKS RESULTING IN ROAD CLOSURES

1045 AM     FLOOD            2 S SOBIESKI            44.68N 88.06W
12/14/2015                   OCONTO             WI   BROADCAST MEDIA

            WFRV TV RELAYS PICTURE VIA SOCIAL MEDIA OF LITTLE SUAMICO
            RIVER OVER BANKS NEAR SOBIESKI

&&

LUCHS
Local storm report, Dec 14, 11:07 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CST MON DEC 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            LENA                    44.95N 88.05W
12/14/2015                   OCONTO             WI   PUBLIC

            PICTURES OF FIELD FLOODING AND FULL ROADSIDE DITCHES
            RELAYED VIA SOCIAL MEDIA. REPORT ALSO ESTIMATED 3 INCHES
            OF RAIN.

1100 AM     HEAVY RAIN       KIEL                    43.91N 88.03W
12/14/2015  M3.00 INCH       MANITOWOC          WI   PUBLIC

            STORM TOTAL THROUGH REPORT TIME. REPORT RELAYED VIA
            SOCIAL MEDIA.

&&

LUCHS
Local storm report, Dec 14, 11:38 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1138 AM CST MON DEC 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     FLOOD            2 ESE DE PERE           44.44N 88.01W
12/14/2015                   BROWN              WI   EMERGENCY MNGR

            BROWN COUNTY EM RELAYS VIA SOCIAL MEDIA ROAD CLOSURES IN
            THE TOWN OF LEDGEVIEW DUE TO FLOODING

1134 AM     FLOOD            2 ESE DE PERE           44.44N 88.01W
12/14/2015                   BROWN              WI   PUBLIC

            PICTURE RELAYED VIA SOCIAL MEDIA SHOWS EAST RIVER OVER
            BANKS AND FLOODING THE EAST RIVER TRAIL.

&&

LUCHS
Local storm report, Dec 14, 12:23 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1223 PM CST MON DEC 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       APPLETON                44.26N 88.40W
12/14/2015  M3.74 INCH       OUTAGAMIE          WI   PUBLIC

            TOTAL FROM SATURDAY MORNING THROUGH NOON TODAY.

&&

MG
Local storm report, Dec 14, 2:20 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
220 PM CST MON DEC 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLOOD            2 E ONEIDA              44.50N 88.15W
12/14/2015                   BROWN              WI   NWS EMPLOYEE

            EROSION OF BANK ALONG DUCK CREEK NEAR HILLCREST ROAD

&&

TIMK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:40 AM CSTWinter Weather AdvisoryGRBOneida, Vilas13 hr
Dec 14, 11:27 AM CSTRiver Flood WarningGRBOconto4 days
Dec 14, 11:33 AM CSTRiver Flood WarningGRBBrown, Outagamie25 hr
Dec 14, 4:53 PM CSTAreal Flood AdvisoryGRBBrown6 hr
Dec 14, 5:55 PM CSTRiver Flood WarningGRBMarathon24 hr

Nearby

River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.